# SDR DJFA201207020001

- Difficulty date: July 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N712FL
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 9,326 hours, 6,442 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Hose
- Part number: S3128B0166000G
- Condition: Ruptured
- Location: Nlg Steering
- Part time: 9,326 hours, 6,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL CLIMB, AFTER TAKEOFF, CREW REPORTED LOSS OF A SYS HYD.   CREW DECLARED AN EMERGENCY AND RETURNED TO THE DEPARTURE AIRPORT.  THE ACFT LANDED SAFELY,  DESPITE LOSS OF NORMAL BRAKE SYS.  MX TECH FOUND NOSE GEAR CENTERING HOSE ASSY RUPTURED.  THE LINE WAS REPLACED.
